# SDR CALA2025021202302

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 88,778 hours, 10,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT DOOR 3L INOP FOUND DURING OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE. SLIDE/OVERWING LIGHT BULB REPLACED AT DOOR 3L REF.: TASK 33-51-04-960-801 TEST SATISFACTORY. PARTS USED: 99-3351-3-0014,QTY :1
